# SDR FDEA201002080409

- Difficulty date: February 8, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65159301
- Condition: Corroded
- Location: Bs 540 S28l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT - CORROSION ON SHEAR TIE AT BS 540, BETWEEN STRINGERS 28L AND 28R.  REMOVED CORROSION IAW SRM, REV 102, 51-10-6. UT INSPECTED AREA IAW NDTM 51-00-00, FIGURE 3, PART 4. ORIGINAL THICKNESS OF .046", MATERIAL LOSS OF .001", MATERIAL REMAINING .045".   AREA FOUND TO BE WITHIN LIMITS IAW SRM 53-10-1.
